Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two theorems of Euler and a general partition theorem


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 20 (1969), 499-502
DOI: https://doi.org/10.1090/S0002-9939-1969-0233791-6
MathSciNet review: 0233791
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Göllnitz, Partitionen mit Differenzenbedingungen, J. Reine Angew. Math. 225 (1967), 154–190 (German). MR 0211973, https://doi.org/10.1515/crll.1967.225.154
  • [2] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.
  • [3] I. J. Schur, Zur additiven Zahlentheorie, S.-B. Akad. Wiss. Berlin (1926), 488-495.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233791-6
Article copyright: © Copyright 1969 American Mathematical Society